# SDR K11A2017121591501

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 64,189 hours, 76,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Button
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE DID NOT GO UP INTO THE UP POSITION AFTER TAKEOFF.  ADJUSTED ANTIRETRACTION BUTTON IAW DC-9 AMM 32-31-1, OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
